# SDR DALA2023080306280

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGERS 22L, 23L, 24L, 26L, AND 27L FROM STA Y=898.5 TO Y=STA 1053 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00667: CORROSION LEVEL 2. STRINGERS 22L, 23L, 24L, 26L, AND 27L FROM STA Y=898.5 TO Y=STA 1053 AT AFT CARGO COMPARTMENT WERE REPLACED PER B-717-200 SRM 51-41-05-0G, 51- 41-01-0G PAR 6, AND 51-41-02-0G. (LP #2897903)
